MathSciNet Relay Station
MathSciNet bibliographic data
MR1622801 46F12
Betancor, J. J.; Linares, M.; Méndez, J. M. R. A distributional convolution for a generalized finite Fourier transformation. Proc. Amer. Math. Soc. 128 (2000), no. 2, 547–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement